MathSciNet Relay Station
MathSciNet bibliographic data
MR274543 (43 #306) 17.40 (16.00)
Erickson, T. S.; Montgomery, S. The prime radical in special Jordan rings. Trans. Amer. Math. Soc. 156 1971 155–164.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement